# SDR UF6A960908

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Symbol Generator
- Part number: 750SUE68
- Condition: Failed
- Location: Nr 1 Position
- Part time: 7,004 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5744 - NR 1 PFD AND ND COMPLETE FAILURE AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED NR SYMBOL GENERATOR.  SYSTEM OPS CHECKED GOOD.  (M)
